# SDR SWAA2025110631594

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,387 hours, 34,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FWD EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS TEST PASS.
